Show simple item record

dc.contributor.authorBachar, Mostafa ( Orcid Icon 0000-0002-0646-9067 )
dc.date.accessioned2021-11-01T18:04:12Z
dc.date.available2021-11-01T18:04:12Z
dc.date.issued2019-03-05
dc.identifier.citationBachar, M. (2019). Nonlinear Fredholm equations in modular function spaces. Electronic Journal of Differential Equations, 2019(36), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14745
dc.description.abstract

We investigate the existence of solutions in modular function spaces of the Fredholm integral equation

Φ(θ) = g(θ) + ∫10 ƒ(θ, σ, Φ(σ)) dσ,

where Φ(θ), g(θ) ∈ Lρ, θ ∈ [0, 1], ƒ : [0, 1] x [0, 1] x Lρ → ℝ. An application in the variable exponent Lebesgue spaces is derived under minimal assumptions on the problem data.

dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectElectrorheological fluidsen_US
dc.subjectFixed pointen_US
dc.subjectFredholm equationsen_US
dc.subjectModular function spacesen_US
dc.subjectVariable exponent spacesen_US
dc.titleNonlinear Fredholm equations in modular function spacesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record